# SDR SIMA200733004

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 18,693 hours, 17,851 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPEO114234
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXPERIENCED SMOKE IN THE CABIN AND COCKPIT.  IT OCCURRED AFTER A COUPLE OF MINUTES OF STARTING THE APU CREW TURNED ON NR 2 PACK AND CROSS BLEED OPEN.  WITHIN 30 SECONDS SMOKE APPEARED IN THE CABIN AND COCKPIT.  THE FO TURNED OFF THE PACK AND CROSS BLEED.  SMOKE IMMEDIATELY DISSIPATED.  SOON AFTER THE SMOKE APPEARED THE APU FAILED AND SHUT DOWN.  ON APU/OPS CHECKED PACKS, NO SMOKE.  REMOVED AND REPLACED APU IAW AEWC 49-800-05 LEAK AND OPS CHECK GOOD IAW CMM 49-00-00.  AIRCRAFT RETURNED TO SERVICE.
